# SDR DALA2021062903536

- Difficulty date: June 28, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 106,338 hours, 15,448 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 DURIING INSPECTION MAINTENANCE FOUND CORROSION LEVEL 2 ON SHEAR TIE AT FORWARD CARGO COMPARTMENT. STA 654 AND REPLACED. (LP 1856328)
